MathSciNet Relay Station
MathSciNet bibliographic data
MR2453355 (2009j:35292) 35Q53 (35B10)
Abdou, M. A. Exact periodic wave solutions to some nonlinear evolution equations. Int. J. Nonlinear Sci. 6 (2008), no. 2, 145–153.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement